# SDR DL733953335

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2310
- Make and model: Boeing 737347
- Aircraft serial: 23596
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775594
- Condition: Dented
- Location: Fs 765
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV INSPECTION, THE SKIN WAS FOUND DENTED AT FS 765 JUST BELOW THE STRINGER 20R LAP SPLICE.  IN ACCORDANCE WITH B737-300 SRM 53-00-01, FIG 202, THE DAMAGED SECTION WILL BE CUT OUT AND AN EXTERNAL REPAIR DOUBLER WILL BE INSTALLED.
